MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 405478
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
It was reported that "opening is off center".No harm reported, as product was not used on or by the patient.Photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.Returned sample evaluation: there is a photograph associated with this case and in this, the reported defect can be seen.No unused returned sample was received.Conclusion summary of the related event: based on the analysis performed, even though there was an increasing tendency of complaints related to ¿off center starter hole¿ during 2018 and beginning of 2019, the updated data shows a positive tendency after the corrections executed to the automation tooling systems (ats#1 and ats#2) machines.Current quality and manufacturing controls have demonstrated to be adequate and effective since no non-conformances have been generated during the production process associated to the same failure from january 2018 to september 30, 2020.Also, this failure mode will continue to be monitored by the leadership during the corrective action / preventive actions (capa) review board (monthly) and management review (biannual) for track and trending.No additional action is considered necessary for this record.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8167718
Report Number9618003-2018-04083
Device Sequence Number11199067
Product Code EXE
UDI-Device Identifier00768455185443
UDI-Public00768455185443
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2023
Device Model Number405478
Device Lot Number8B02103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date12/15/2018
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale